MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/qjmed/hcp146

Медицинская библиотека · QJM : monthly journal of the Association of Physicians · 2009

Acute renal failure from nitrofurantoin-induced acute granulomatous interstitial nephritis.

Namagondlu G, Low S E, Seneviratne R, Banerjee A

Клинический случайСтатьяПеревод в очереди

Аннотация

We report here a case of acute renal failure with nitrofurantoin-associated acute granulomatous interstitial nephritis (GIN), which was commenced as a long-term prophylactic agent for suspected recurrent urinary tract infections. Renal function improved with withdrawal of this agent and without the requirement of corticosteroids. All new medication changes should be held in suspicion as a cause of acute onset abnormalities in serum biochemistry.

Для цитирования: Namagondlu G, Low S E, Seneviratne R, Banerjee A. Acute renal failure from nitrofurantoin-induced acute granulomatous interstitial nephritis.. QJM : monthly journal of the Association of Physicians. 2009. DOI: 10.1093/qjmed/hcp146.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.